| Catalog Number |
02.12.0312CRL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 years and 11 months after primary, the patient came in reporting instability and the cause is unknown.The surgeon revised successfully the insert (12mm) with a thicker one (14mm).
Additional Manufacturer Narrative
Batch review performed on 10-may-2024 lot 2002122: (b)(4) items manufactured and released on 13-may-2020.Expiration date: 2025-05-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.